American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Artem Chernikov, Itay Kaplan and Pierre Simon. Groups and fields with $\operatorname{NTP}_{2}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tuna Altınel and Paul Baginski. Definable envelopes of nilpotent subgroups of groups with chain conditions on centralizers. Proc. Amer. Math. Soc. 142 (2014) 1497-1506.
Abstract, references, and article information   
View Article: PDF

[3] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information   
View Article: PDF

[4] Tuna Altınel and John S. Wilson. Linear representations of soluble groups of finite Morley rank. Proc. Amer. Math. Soc. 139 (2011) 2957-2972. MR 2801636.
Abstract, references, and article information   
View Article: PDF

[5] Olivier Frécon. Automorphism groups of small simple groups of finite Morley rank. Proc. Amer. Math. Soc. 138 (2010) 2591-2599. MR 2607889.
Abstract, references, and article information   
View Article: PDF

[6] Tuna Altinel and John S. Wilson. On the linearity of torsion-free nilpotent groups of finite Morley rank. Proc. Amer. Math. Soc. 137 (2009) 1813-1821. MR 2470842.
Abstract, references, and article information   
View Article: PDF

[7] Jan Trlifaj. Abstract elementary classes induced by tilting and cotilting modules have finite character. Proc. Amer. Math. Soc. 137 (2009) 1127-1133. MR 2457454.
Abstract, references, and article information   
View Article: PDF

[8] Saharon Shelah. Minimal bounded index subgroup for dependent theories. Proc. Amer. Math. Soc. 136 (2008) 1087-1091. MR 2361885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Patrick Simonetta. An example of a $C$-minimal group which is not abelian-by-finite. Proc. Amer. Math. Soc. 131 (2003) 3913-3917. MR 1999940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah. Functorial equations for lexicographic products. Proc. Amer. Math. Soc. 131 (2003) 2969-2976. MR 1993201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Piotr Kowalski and A. Pillay. A note on groups definable in difference fields. Proc. Amer. Math. Soc. 130 (2002) 205-212. MR 1855638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Françoise Delon. $\mathbb{Q}$ muni de l'arithmétique faible de Penzin est décidable. Proc. Amer. Math. Soc. 125 (1997) 2711-2717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Adam H. Lewenberg. Locally injective maps in o-minimal structures without poles are surjective. Proc. Amer. Math. Soc. 124 (1996) 2839-2844. MR 1327024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Taneli Huuskonen. Constants are definable in rings of analytic functions . Proc. Amer. Math. Soc. 122 (1994) 697-702. MR 1204378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew B. Carson. A characterization of function rings with Boolean domain . Proc. Amer. Math. Soc. 121 (1994) 13-24. MR 1174487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gregory Cherlin, Dan Saracino and Carol Wood. On homogeneous nilpotent groups and rings . Proc. Amer. Math. Soc. 119 (1993) 1289-1306. MR 1160294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James G. Loveys and Frank O. Wagner. Le Canada semi-dry . Proc. Amer. Math. Soc. 118 (1993) 217-221. MR 1101987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kitty L. Holland. On finding fields from their algebraic closure geometries . Proc. Amer. Math. Soc. 116 (1992) 1135-1142. MR 1100654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul C. Eklof. A transfer theorem for nonstandard uniserials . Proc. Amer. Math. Soc. 114 (1992) 593-600. MR 1074751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein. Sharply transitive linear groups over algebraically closed fields . Proc. Amer. Math. Soc. 111 (1991) 541-550. MR 1031450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kathryn Enochs and Ali Nesin. On $2$-step solvable groups of finite Morley rank . Proc. Amer. Math. Soc. 110 (1990) 479-489. MR 984788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Françoise Delon. D\'efinissabilit\'e avec param\`etres ext\'erieurs dans ${\bf Q}\sb p$ et ${\bf R}$ . Proc. Amer. Math. Soc. 106 (1989) 193-198. MR 953003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] László Fuchs and Saharon Shelah. Kaplansky's problem on valuation rings . Proc. Amer. Math. Soc. 105 (1989) 25-30. MR 929431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Francis Oger. Elementary equivalence and profinite completions: a characterization of finitely generated abelian-by-finite groups . Proc. Amer. Math. Soc. 103 (1988) 1041-1048. MR 954980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carlos R. Videla. Elementarily equivalent fields with inequivalent perfect closures . Proc. Amer. Math. Soc. 99 (1987) 171-175. MR 866447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Françoise Delon. Corps et anneaux de Rolle . Proc. Amer. Math. Soc. 97 (1986) 315-319. MR 835889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Pat Rogers, Howard Smith and Donald Solitar. Tarski's problem for solvable groups . Proc. Amer. Math. Soc. 96 (1986) 668-672. MR 826500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lee A. Rubel. Conformal inequivalence of annuli and the first-order theory of subgroups of ${\rm PSL}(2,\,{\bf R})$ . Proc. Amer. Math. Soc. 88 (1983) 679-683. MR 702298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2